Skip to content

Domain of Dependence

Geroch, R. (1970). Domain of Dependence. Journal of Mathematical Physics, 11(2), 437-449.

Type
Journal article
Intellectual base
Primary research
Year
1970
Volume
11
Issue
2
Pages
437-449
DOI
10.1063/1.1665157
DOI registrant
AIP Publishing
Link
https://doi.org/10.1063/1.1665157

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:804bfd4744c1 · see in the full table